# SDR UPS203051

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corroded
- Location: Fs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON TOP AND BOTTOM HAT CHANNEL AT STATION 344, RBL 15 TO 40 AND WL 208.  MAINTENANCE REPLACED THE HAT CHANNEL PER SRM 51-10-1, 51-30-2, 51-30-03 AND MM 51-20-151 AND 51-20-21.
